RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 29, Issue 3  


On the estimation of trigonometric sums
I. M. Vinogradov
493
The approximation in mean of periodic functions by Fourier sums
V. I. Berdyshev
505
The existence of subgroups for a finite non-solvable group. II
Ya. G. Berkovich
527
Certain finiteness conditions in the theory of semigroups
L. N. Shevrin
553
A new general method of investigating linear operator equations of singular integral equation type. I
I. B. Simonenko
567
Best approximation of a function and linear methods of summing Fourier series
M. F. Timan
587
On groups whose centralizers have partitions
A. I. Starostin
605
The constructive characteristics of certain classes of functions
R. M. Trigub
615
On series with gaps
L. A. Balashov
631
Topology of the Stokes lines of a second-order equation
M. V. Fedoryuk
645
The classification of vector bundles over an algebraic curve of arbitrary genus
A. N. Tyurin
657
On the structure of the unitary representations of locally compact groups in the space $\Pi_1$
M. A. Naimark
689
On the rational points of an elliptic curve
A. I. Lapin
701
On the reducibility of problems of the solvability of enumerable sets to problems of separability
A. A. Muchnik
717
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019